# SDR FDEA201506221953

- Difficulty date: June 22, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 619 hours, 14,538 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Part number: AFA00283
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR ON LT FRAME AT MAIN DECK CARGO COMPARTMENT AT STATION 1681, LONGERON 12L.  EXISTING REPAIR EVALUATED & FOUND DAMAGED.  CARRIED OUT REPAIR IAW SRM 53-00-07-2R FIGURE 201 REPAIR 2 EO 1-5100-7-5001 B5 PART 1.  CLASSIFIED MAJOR IAW GMM 6-2-100.  INITIAL INSPECTION AT 14,500 FLIGHT CYCLES, REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY 9,500 FLIGHT CYCLES IAW SRM 53-00-07-2R TABLE 201 REPAIR 2.
